# SDR DALA1116109877

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 21 HAS CORROSION AND BARE METAL.  REMOVED SURFACE CORROSION FROM FLOOR PANEL, STA 200 TO 237, FOUND TO BE OUT OF LIMITS IAW SRM 53-01.  FABRICATED FLOOR PANEL IAW EXISTING FLOOR PANEL LAYOUT IAW SRM 51-30-2, PG'S 15, 24,   26B TREATED & PRIMED IAW SRM 53-23-0 PG4-6.  FASTENER INSTALLATION IAW SRM 51-30-2 PG 15, 24, 26B.
